# SDR UIEA2020060101159

- Difficulty date: May 26, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,733 hours, 25,005 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plug
- Part number: P203
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DRAIN PLUG FOUND DAMAGED.  REMOVED DRAIN PLUG FROM APU AND INSTALLED ON NEW APU.  OPERATIONAL AND LEAK CHECK OK IAW AMM 49-27-01, MCC NOTIFIED.
